Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the Radon-Nikodým derivatives of measurable transformations


Author: Dorothy Maharam
Journal: Trans. Amer. Math. Soc. 122 (1966), 229-248
MSC: Primary 28.16
DOI: https://doi.org/10.1090/S0002-9947-1966-0188399-X
MathSciNet review: 0188399
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. B. Hajian and S. Kakutani, Weakly wandering sets and invariant measures, Trans. Amer. Math. Soc. 110 (1964), 136-151. MR 0154961 (27:4904)
  • [2] P. R. Halmos, An ergodic theorem, Proc. Nat. Acad. Sci. 32 (1946), 156-161. MR 0016555 (8:34f)
  • [3] P. R. Halmos and J. von Neumann, Operator methods in classical mechanics. II, Ann. of Math. 43 (1942), 332-350. MR 0006617 (4:14e)
  • [4] D. Maharam, Decompositions of measure algebras and spaces, Trans. Amer. Math. Soc. 69 (1950), 142-160. MR 0036817 (12:167b)
  • [5] -, Incompressible transformations, Fund. Math. 56 (1964), 35-50. MR 0169988 (30:229)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.16

Retrieve articles in all journals with MSC: 28.16


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0188399-X
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society